# SDR DHL2000715006

- Difficulty date: October 23, 2000
- Submitted: November 4, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING SUPPORT ANGLE HAS CORROSION ON UPPER SURFACE BS 660 UNDER STRINGER 27R.  INSTALL REPAIR PER B727 SRM 51-40-3, 51-10-2.  MATERIAL SIZE 30 X 2 INCHES.
